AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 279 found      Go to page: 1 2 3 4 > >>

[1] Aswin Balasubramanian. Codimension two defects and the Springer correspondence. Proceedings of Symposia in Pure Mathematics 93 89-97.
Book volume table of contents   
View Article: PDF

[2] Laura Rider and Amber Russell. Perverse sheaves on the nilpotent cone and Lusztig's generalized Springer correspondence. Proceedings of Symposia in Pure Mathematics 92 273-292.
Book volume table of contents   
View Article: PDF

[3] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Third cohomology for Frobenius kernels and related structures. Proceedings of Symposia in Pure Mathematics 92 81-118.
Book volume table of contents   
View Article: PDF

[4] Krishna Kishore. Representation variety of surface groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Ana Bălibanu. The Peterson variety and the wonderful compactification. Represent. Theory 21 (2017) 132-150.
Abstract, references, and article information   
View Article: PDF

[6] Geordie Williamson; with a joint appendix with Alex Kontorovich and Peter J. McNamara. Schubert calculus and torsion explosion. J. Amer. Math. Soc. 30 (2017) 1023-1046.
Abstract, references, and article information   
View Article: PDF

[7] Ben Elias and Geordie Williamson. Soergel calculus. Represent. Theory 20 (2016) 295-374.
Abstract, references, and article information
View Article: PDF

[8] Weideng Cui. Affine cellularity of affine $q$-Schur algebras. Proc. Amer. Math. Soc. 144 (2016) 4663-4672.
Abstract, references, and article information   
View Article: PDF

[9] Paolo Bravi, Jacopo Gandini and Andrea Maffei. Projective normality of model varieties and related results. Represent. Theory 20 (2016) 39-93.
Abstract, references, and article information   
View Article: PDF

[10] Bertin Diarra and Tongobè Mounkoro. Ultrametric continuous linear representations of the compact groups $SL(2, \mathbb{Z}_p)$ and $GL(2, \mathbb{Z}_p )$. Contemporary Mathematics 665 (2016) 41-56.
Book volume table of contents   
View Article: PDF

[11] Roman Bezrukavnikov and David Kazhdan; \\ With an Appendix by Yakov Varshavsky, Roman Bezrukavnikov and David Kazhdan. Geometry of second adjointness for $p$-adic groups. Represent. Theory 19 (2015) 299-332.
Abstract, references, and article information   
View Article: PDF

[12] Pramod N. Achar, Anthony Henderson and Simon Riche. Geometric Satake, Springer correspondence, and small representations II. Represent. Theory 19 (2015) 94-166.
Abstract, references, and article information   
View Article: PDF

[13] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419.
Abstract, references, and article information   
View Article: PDF

[14] Jayce R. Getz and Jamie Klassen. Isolating Rankin-Selberg lifts. Proc. Amer. Math. Soc. 143 (2015) 3319-3329.
Abstract, references, and article information   
View Article: PDF

[15] Friedrich Knop and Guido Pezzini. On the $W$-action on $B$-sheets in positive characteristic. Represent. Theory 19 (2015) 9-23.
Abstract, references, and article information   
View Article: PDF

[16] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc. 143 (2015) 2317-2330.
Abstract, references, and article information   
View Article: PDF

[17] Manish Mishra. Langlands parameters associated to special maximal parahoric spherical representations. Proc. Amer. Math. Soc. 143 (2015) 1933-1941.
Abstract, references, and article information   
View Article: PDF

[18] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc. 367 (2015) 1095-1120. MR 3280038.
Abstract, references, and article information   
View Article: PDF

[19] Claudio Gorodski and Alexander Lytchak. Representations whose minimal reduction has a toric identity component. Proc. Amer. Math. Soc. 143 (2015) 379-386.
Abstract, references, and article information   
View Article: PDF

[20] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc. 366 (2014) 6443-6481.
Abstract, references, and article information   
View Article: PDF

[21] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[22] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[23] Willem A. de Graaf and Francesco Oriente. Classifying semisimple orbits of $\theta$-groups. Math. Comp. 83 (2014) 2509-2526. MR 3223344.
Abstract, references, and article information   
View Article: PDF

[24] S. Mehdi and R. Zierau. The Dirac cohomology of a finite dimensional representation. Proc. Amer. Math. Soc. 142 (2014) 1507-1512.
Abstract, references, and article information   
View Article: PDF

[25] Roger Howe and Soo Teck Lee. Structure of holomorphic unitary representations: the case of $\mathbf{U_{2,2}}$. Contemporary Mathematics 614 (2014) 139-170.
Book volume table of contents   
View Article: PDF

[26] C. Robles. Principal Hodge representations. Contemporary Mathematics 608 (2014) 259-283.
Book volume table of contents   
View Article: PDF

[27] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[28] Vinoth Nandakumar. Equivariant coherent sheaves on the exotic nilpotent cone. Represent. Theory 17 (2013) 663-681.
Abstract, references, and article information   
View Article: PDF

[29] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[30] Ju-Lee Kim and George Lusztig. On the characters of unipotent representations of a semisimple $p$-adic group. Represent. Theory 17 (2013) 426-441.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 279 found      Go to page: 1 2 3 4 > >>